# SDR 2020FA0000052

- Difficulty date: November 1, 2018
- Submitted: January 15, 2020
- Operation: General aviation
- Aircraft: N706KA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843899
- Engine: Lyc IO360B4A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Pushrod
- Part number: 15F1995730
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAND NEW ENGINE WITH 461.5 HOUR HAS EXCESSIVE WEAR ON PUSHROD TIPS BETWEEN ROCKER ARMS AND PUSHROD.  SEVEN OR EIGHT PUSHRODS AND ROCKERS ARE WORN BEYOND LIMITS.  THIS HAS BEEN NOTICED ON MULTIPLE LYCOMING ROLLER ENGINES.
